Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Comparison of perturbed Dirac operators


Authors: Jeffrey Fox and Peter Haskell
Journal: Proc. Amer. Math. Soc. 124 (1996), 1601-1608
MSC (1991): Primary 58G10
MathSciNet review: 1317036
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: This paper extends the index theory of perturbed Dirac operators to a collection of noncompact even-dimensional manifolds that includes both complete and incomplete examples. The index formulas are topological in nature. They can involve a compactly supported standard index form as well as a form associated with a Toeplitz pairing on a hypersurface.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (1991): 58G10

Retrieve articles in all journals with MSC (1991): 58G10


Additional Information

Jeffrey Fox
Affiliation: Mathematics Department, University of Colorado, Boulder, Colorado 80309
Email: jfox@euclid.colorado.edu

Peter Haskell
Affiliation: Mathematics Department, Virginia Polytechnic Institute and State University, Blacksburg, Virginia 24061
Email: haskell@math.vt.edu

DOI: http://dx.doi.org/10.1090/S0002-9939-96-03263-7
PII: S 0002-9939(96)03263-7
Keywords: Perturbed Dirac operator
Received by editor(s): October 24, 1994
Additional Notes: Jeffrey Fox’s work was supported by the National Science Foundation. \endgraf Peter Haskell’s work was supported by the National Science Foundation under Grant No. DMS-9204275.
Communicated by: Palle E. T. Jorgensen
Article copyright: © Copyright 1996 American Mathematical Society